# SDR N6WA20140122001

- Difficulty date: January 22, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 22,213 hours, 15,055 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT COVER LOOSE.  SECURED EMERGENCY EXIT COVER IAW AMM 51-22-61.
